# SDR CA000209056

- Difficulty date: January 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,719 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Failed
- Location: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH, SELECTED FLAPS TO 30 DEGREES AND HAD FLAP FAIL MESSAGE. RESET FLAP CONTROL 1&2, CYCLED FLAPS SEVERAL TIMES. NO FAULT FOUND.
